Posted by michael on January 15, 2000, at 16:32:41
In reply to Re: effexor dosage & side effects, posted by Noa on January 15, 2000, at 16:17:37
> Your effexor dose is very low, and the wellbutrin is on the low side, too. Since you have relief of some of your symptoms, it is worth thinking about increasing one or both (but not at the same time) of your meds. Increase slowly, gradually, to avoid yucky adjustment side effects.
Prior to the effexor, I had been on wellbutrin sr alone, at 200mg twice a day, which I thought was the recommended upper limit.
Didn't do much for me, except help with smoking.
That's why I swithched to the effexor. Added the wellbutrin again, because I slipped up, and started smoking again, after I had discontiued taking the wellbutrin the first time.
(by the way, the wellbutrin hasn't helped with the anorgasmia related to the effexor)
That's why I was asking about increasing the effexor dosage - will a larger dose be likely to increase the sedative effect, or might a larger dose change the sedative effect that it has on me to a more energizing effect.
(i'm guessing it'd only increase the sedative effect, & so - at least for the moment - I'm kind of leaning toward trying something different in place of the effexor )